Intelligent Information Management

Vol.2 No.4(2010), Paper ID 1721, 4 pages

DOI:10.4236/iim.2010.23034

 

On the Reflected Geometric Brownian Motion with Two Barriers

 

Lidong Zhang, Ziping Du

 

 

Copyright © 2010 Lidong Zhang, Ziping Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Zhang and Z. Du, "On the Reflected Geometric Brownian Motion with Two Barriers," Intelligent Information Management, Vol. 2 No. 4, 2010, pp. 295-298. doi: 10.4236/iim.2010.23034.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.